| Model Number |
1550300-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
09/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of ventricular fibrillation is listed in the xience sierra, everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient, with a history of non-st elevation myocardial infarction, underwent a coronary stenting procedure, with implantation of a 3.0 x 18 mm xience sierra stent.On (b)(6) 2020, the patient was re-admitted with ventricular fibrillation and surgical intervention was performed.No additional information was provided.